# SDR SIMA200700314

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Aircraft time: 17,245 hours, 17,152 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN FLIGHT DECK.  FOUND NR 1 ZERO CARBON SEAL WORN BEYOND LIMITS.  REMOVED AND REPLACED NR 1 ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
